# SDR SB05163

- Difficulty date: December 5, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Forward Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCO - MAINTENANCE REPORTED THE EMERGENCY LIGHTS IN THE FORWARD CABIN INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE FORWARD LEFT-HAND CABIN.  OPERATIONAL CHECK GOOD.
